Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On the 3-Parameter Spatial Motions in Lorentzian 3-Space

FILOMAT, vol.32, no.4, pp.1183-1192, 2018 (Journal Indexed in SCI) identifier identifier

delta(#)(2;2)-Ideal Centroaffine Hypersurfaces of Dimension 5

TAIWANESE JOURNAL OF MATHEMATICS, vol.21, no.2, pp.283-304, 2017 (Journal Indexed in SCI) identifier identifier

On the geometry of complex (kappa, mu)-spaces

MATHEMATISCHE NACHRICHTEN, vol.289, pp.2312-2322, 2016 (Journal Indexed in SCI) identifier identifier

On Conformally Flat Almost Contact Metric Manifolds

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.5, pp.2759-2770, 2016 (Journal Indexed in SCI) identifier identifier

Bochner flatness of tangent bundles with g-natural almost Hermitian metrics

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol.49, no.3, pp.259-269, 2016 (Journal Indexed in SCI) identifier identifier

Slant geometry on spacelike submanifolds of codimension two in Lorentz-Minkowski space

JOURNAL OF GEOMETRY AND PHYSICS, vol.98, pp.160-180, 2015 (Journal Indexed in SCI) identifier identifier

Classification of ideal submanifolds of real space forms with type number <= 2

JOURNAL OF GEOMETRY AND PHYSICS, vol.92, pp.167-180, 2015 (Journal Indexed in SCI) identifier identifier

Legendrian dual surfaces in hyperbolic 3-space

ANNALES POLONICI MATHEMATICI, vol.115, no.3, pp.241-261, 2015 (Journal Indexed in SCI) identifier identifier

Extensions of the mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space

TOPOLOGY AND ITS APPLICATIONS, vol.159, no.2, pp.509-518, 2012 (Journal Indexed in SCI) identifier identifier

Slant geometry of spacelike hypersurfaces in hyperbolic space and de Sitter space

REVISTA MATEMATICA IBEROAMERICANA, vol.28, no.2, pp.371-400, 2012 (Journal Indexed in SCI) identifier identifier

Slant geometry of spacelike hypersurfaces in the lightcone

JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, vol.63, no.3, pp.715-752, 2011 (Journal Indexed in SCI) identifier identifier

HOLDITCH THEOREM FOR THE CLOSED SPACE CURVES IN LORENTZIAN 3-SPACE

ACTA MATHEMATICA SCIENTIA, vol.31, no.1, pp.172-180, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Minimal Submanifolds of Constant Sectional Curvature Isometrically Immersed in a Riemannian Space Form

International Journal of Pure and Applied Mathematics, vol.36, no.4, pp.419-426, 2007 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Singularities of Legendrian non-flat dual surfaces in hyperbolic 3-space

X International Meeting on Lorentzian Geometry, GeLoCor 2021, Cordoba, Spain, 1 - 05 February 2021, pp.26-27

On applications of Chen’s invariants to centroaffine differential geometry

Differential Geometry in Honor of Udo Simon’s 80th Birthday, Poznan, Poland, 8 - 09 September 2018, pp.10

About Legendrian non-flat dual surfaces of a spacelike curve in the lightcone

IX International Meeting on Lorentzian Geometry, Varsova, Poland, 17 - 24 June 2018, pp.23-24

About slant geometry of spacelike submanifolds at least codimension two in de Sitter space

XX Geometrical Seminar, Vrnjacka Banja, Serbia And Montenegro, 20 - 23 May 2018, pp.129-130

Timelike slant geometry on spacelike submanifolds of codimension two

International Conference on Applied and Pure Mathematics, Iasi, Romania, 2 - 05 November 2017, pp.23

About Legendrian Flat Dual Surfaces in Hyperbolic 3-Space

Pure and Applied Differential Geometry - PADGE 2017, Leuven, Belgium, 21 - 25 August 2017, pp.19

Bochner, Conformal and Conharmonic Flatness of Complex $(\kappa,\mu)$-Spaces

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017, pp.263

Some results on conformally flat almost contact metric manifolds

Conference XIX Geometrical Seminar, Zlatibor, Serbia And Montenegro, 28 August - 04 September 2016, pp.87

A note on conformally flat almost contact metric manifolds

Spring Western Sectional Meeting (#1110) of the American Mathematical Society, Las Vegas, United States Of America, 18 - 19 April 2015, pp.104

On conformally flat almost $C(\alpha)$-manifolds

Central Spring Sectional Meeting (#1108) of the American Mathematical Society, East Lansing, United States Of America, 14 - 15 March 2015, pp.142

$\phi$-hyperbolic duals of spacelike hypersurfaces in the lightcone as wave front sets

Fall Western Sectional Meeting (#1104) of the American Mathematical Society, San Francisco, United States Of America, 25 - 26 October 2014, pp.88

On Slant Ruled Surfaces and Slant Developable Surfaces

Workshop on Singularities, Geometry, Topology and Related Topics, Changchun, China, 1 - 03 September 2014, pp.10

Spacelike Slant Geometry on Spacelike Submanifolds of Codimension Two

The 13th International Workshop on Real and Complex Singularities, São Carlos, Brazil, 27 July - 01 August 2014, pp.13

On Slant Geometry of Spacelike Surfaces in the Lightcone

XII. Geometry Symposium, Bilecik, Turkey, 23 - 26 June 2014, pp.101

Hyperbolic Monge Forms in Sense of Slant Geometry

XVIII Geometrical Seminar, Vrnjacka Banja, Serbia And Montenegro, 25 - 28 May 2014, pp.113-114

Spacelike De Sitter Monge Forms in Sense of Slant Geometry

13th Serbian Mathematical Congress, Vrnjacka Banja, Serbia And Montenegro, 22 - 25 May 2014, pp.98

On ideal submanifolds of real space forms with tye number $\leq2$

Riemannian Geometry and Applications to Engineering and Economics RIGA 2014, Bucharest, Romania, 19 - 21 May 2014, pp.25

Some Notes on Slant Geometry of Spacelike Hypersurfaces in the Pseudo-Spheres in Lorentz-Minkowski Space

Differential Geometry and Its Applications DGA2013, Brno, Czech Republic, 19 - 23 August 2013, pp.59-60

Contacts of Spacelike Hypersurfaces in the Lightcone with $\varphi$-Hyperbolic Flat Hyperquadrics

XVII Geometrical Seminar, Zlatibor, Serbia And Montenegro, 3 - 08 September 2012, pp.87-88

Some Applications of the Extended Legendrian Dualities for the Pseudo-Spheres in Lorentz-Minkowski Space

XVIII EBT: 18th Brazilian Topology Meeting, Aguas De Lindoia, São Paulo, Brazil, 29 July - 03 August 2012, pp.42

One-Parameter Families of Extrinsic Differential Geometries on Hypersurfaces in Hyperbolic Space

12th International Workshop on Real and Complex Singularities, São Carlos, Brazil, 22 - 27 July 2012, pp.21-22

One-Parameter Families of Legendrian Dualities for the Pseudo-Spheres in Lorentz-Minkowski Space

Workshop on Geometry and Singularity Theory in South Hokkaido, Muroran, Japan, 19 - 20 May 2012, pp.7

Contact of Spacelike Hypersurfaces in the Lightcone with $\phi$-de Sitter Flat Hyperquadrics

18o Encuentro de Topología, Sevilla, Spain, 21 - 22 October 2011, pp.6

Slant Geometry of Spacelike Hypersurfaces in the Lightcone with respect to the $\phi$-Hyperbolic Duals

VI International Meeting on Lorentzian Geometry, Granada, Spain, 6 - 09 September 2011, pp.41

Slant Geometry of Spacelike Hypersurfaces in the Lightcone with respect to the $\phi$-de Sitter Duals

Workshop on Singularities in Geometry and Applications, Poznan, Poland, 15 - 21 May 2011, pp.35-36

On the Polar Moment of Inertia under the 1-Parameter Closed Homothetic Motions in Lorentzian 3-Space

International Congress in Honour of Professor H. M. Srivastava on his 70th Birth Anniversary, Bursa, Turkey, 18 - 21 August 2010, pp.115

Holditch-Type Theorems for the 1-Parameter Closed Motions Using Lorentzian Matrix Multiplication

International Conference of Mathematical Sciences, İstanbul, Turkey, 4 - 10 August 2009, pp.190

Holditch Theorem for the Closed Space Curves in Lorentzian 3-Space

The 20th International Congress of Jangjeon Mathematical Society, Bursa, Turkey, 21 - 23 August 2008, pp.108

3-Boyutlu Lorentz Uzayında Kutupsal Atalet Momenti için Holditch Tipi Teoremler

VI. Ulusal Geometri Sempozyumu, Bursa, Turkey, 1 - 04 July 2008, pp.103

The Hyperbolic Cosine Theorems for Non-Pure Triangles in Lorentzian Plane

II. Türk Dünyası Matematik Sempozyumu, Sakarya, Turkey, 4 - 07 July 2007, pp.176

Spacelike Lorentz Çemberinin Bazı Karakterizasyonları

V. Ulusal Geometri Sempozyumu, Sakarya, Turkey, 4 - 07 July 2007, pp.24

Bir Riemann Uzay Formunun Tümel Jeodezik Riemann Uzay Formlarının Bazı Karakterizasyonları

XIX. Ulusal Matematik Sempozyumu, Kütahya, Turkey, 22 - 25 August 2006, pp.79

Other Publications